Have Mental Health Questions? Ask a Psychiatrist Online
Welcome to Just answer !
Well, yes it is normal with age to have such changes as far as longeivity of intercourse is concerned , however it does not apply to all men ,but yes it is common ...so you do not have to worry about it as long as you and your partner are enjoying yourself during the act..
However , You may take an ssri anti depressant like fluoxetine at a dose 0f 10-20 mg to delay ejaculation .. but this is meant only for people who ejaculate before 2 minutes of the act or even immediately on insertion..that is premature ejaculation , which is not in your case , as your time has reduced as compared to your previous time .. but it is still not premature ..and moreover at increasing age this is expected ..
However , manually what you can do is try delaying orgasm while masturbation by distracting your mind to other things and practise this a few times successfully and then use it during sex..
This might work for you and you shall regain your previous longeivity ..If this does not work then you can use the drug mentioned above ..but its use needs to be consistent for 1 -2 weeks for it to act and it needs to be continued for 1-2 months and not as and when needed ..
I hope this helps..
Wish you all the best..
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.